Stomach Ulcer

Stomach ulcers, otherwise called gastric ulcers, are open wounds or sores in the tissue lining your stomach. When the thick mucus protecting the stomach lining gets reduced, the digestive juices eat away the tissues lining the stomach resulting in ulcers. It causes symptoms such as stomach pain, vomiting, nausea, acid reflux, weight loss, and tarry stools.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does my stomach hurt after a meal?

Query: Hi doctor, I have acute recurring pain in my upper abdomen on and off every minute. Not only spicy food, but even coconut water is also irritating my stomach, causing severe pain, which is unbearable. Please help.  Read Full »


Dr. Mian Shah Yousaf

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Since when do you have this pain? Is it radiating to the back? Do you have any associated fever or vomiting? Any disturbance in stools? Kindly reply to me with answers to these questions. Then, I will give you a management plan. Thank you.  Read Full »

What can cause headaches, cold sweats, and breathing difficulty?

Query: Hi doctor,Last week, I felt like I had a heart attack. I was nauseous, and I had migraines, diarrhea, cold sweats. It was hard to breathe. I went to the emergency room, and they could not find anything with 3 CT scans. They said they believed I had a stomach ulcer. Yesterday, I went to a urologist b...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can imagine you must be disturbed because of this. Well, it is very unusual to have such sort of symptoms with stomach ulcers. The pain of stomach ulcers is often localized and point towards the stomach and not otherwise. Suppose it were any gross abnormality that ...  Read Full »

I have stomach pain after taking migraine medicine last night. What should I do?

Query: Hi doctor,I have chronic gastritis for about a year. Last year I had two bleeding ulcers. I had to take migraine medicine last night, and it usually upsets my stomach. All through the night, the stomach pain woke me up. It made noises all night, and I vomited. What does this mean, and what should I ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, I can understand you must be very concerned about your symptoms when they bring you out of your sleep at night. It would have very easier for me to figure out what caused these symptoms to develop overnight if you have mentioned the medications you have taken ...  Read Full »

Can stomach ulcers result in chest pain?

Query: Hi doctor, I was diagnosed with hepatitis B positive 18 months ago. My consultant told me that my condition is inactive and need no medication. Some months back, I was feeling hurt in my chest. I was later diagnosed with an ulcer. For some weeks now, I have been having pain around my chest, especia...  Read Full »


Dr. Mian Shah Yousaf

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. You have been diagnosed with inactive hepatitis B. For that, I will request you to send me all your laboratory work so that a decision about the treatment can be taken. You are now having central chest pain, which looks like to due to an esophageal ulcer called esoph...  Read Full »

Why is my eosinophils elevated after getting the COVID-19 vaccine?

Query: Hello doctor, I had a blood test done three months ago, and it was normal. But a week back, I had another one because of a stomach ulcer, and the doctor wanted to rule out gallstones, pancreatitis, etc. My WBC was 10.9, and my eosinophils were high. The only thing I did was getting the COVID-19 vac...  Read Full »


Dr. Mubashir Razzaq Khan

Hematologist

Answer: Hello, Welcome to icliniq.com. Commonly, eosinophils are raised in allergic reactions and worm infestation, and rarely it is a part of some malignant process (but it is extremely rare). Yes, it can be seen elevated post-vaccine if there is some anaphylactic reaction. Flu can also raise eosinophils...  Read Full »

How to treat constant lowering of Hb in an older person?

Query: Hello doctor, Patient is 71 years old. She was taking regular medicines for HTN, chronic depression and old ischemic stroke. Her Hb dropped gradually from 12.3 to 9.8 inspite of taking iron rich food and iron tablets. Following tests were done. Hemogram with ESR, 2D echo, ECG, thyroid profile, ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand it has been a tough time for you to undergo these repeat testing and endoscopic examination again and again. In both endoscopy reports (attachment removed to protect patient identity), I can see ulcers in the esophagus (food pipe) over its low...  Read Full »

How to manage chest pain and the blood coming from the throat during sleep?

Query: Hi doctor, I am 60 years old. I have chest pain in the left side. I am taking injections for it. I also have pain in the throat. I have blood coming from the throat when I sleep. It can be a bleeding spot in me. My blood pressure has got increased. My doctor has not given me a diagnosis. My doctor ...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Dymista is used for allergic symptoms. You may be having issues due to some allergen in your household or somewhere you spend most of your time. It may be pets, carpets, pollens or anything. Bisoprolol is used to lower the blood pressure, and it is good to take it. If y...  Read Full »

Is it usual to have more than one gastric ulcer?

Query: Hi doctor,I had a gastroscopy last year, which showed chronic gastritis. I had the gastroscopy repeated the previous week; it now shows I have two acute gastric ulcers. I am worried as there are two of them. I have been given Omeprazole. Do you think that they can both heal or not? Is it usual to ha...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can understand your concern very well. Well, yes, it is common to have more than one ulcer in the stomach. But to answer your second concern, whether it will heal with Omeprazole or not is difficult to say unless I see your endoscopy report personally. The ulcer'...  Read Full »

Why is there abdominal pain with bloating soon after having food?

Query: Hello doctor, I am having abdominal pain due to gas for two to three days after having food. It happens mainly in the morning and evening after food. Pain is severe, so I had an Unienzyme to get some comfort. Could you kindly prescribe some medicine for this? Thank you.  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician, Diabetologist

Answer: Hello, Welcome to icliniq.com. Can you please tell me about your symptoms in a bit in detail? Did this pain start suddenly or gradually? Did this pain felt in the back (radiating to back)? Is there any dark coloration of stools? Did you pass any blood in stools? Is there associated vomiting...  Read Full »

Why is there pain and swelling in the stomach?

Query: Hi doctor, I am a 35-year-old male with a weight of 90 kg and a height of 5.10 feet. I have an issue with swelling in the stomach for the past two days and have pain on the sides. I am not able to breathe smoothly. I also get pain while pressing it so that I cannot stand and sit properly. I current...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, it seems to be due to gastritis. Given your weight and use of Nexpro (Esomeprazole), a proton pump inhibitor tends to cause bacterial overgrowth in the small bowel and gaseous symptoms. You can try, Tablet Itopride SR 150 mg half an hour before meals. And try...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.